# SDR 9503431151

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- Engine: Pwa JT9D20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E, J

## Discrepancy

DURING INITIAL CLIMB, THE NR 1 ENGINE EXPERIENCED LOSS OF OIL QUANTITY AND PRESSURE AND WAS SHUT DOWN.  70,000 LBS OF FUEL WAS DUMPED AND THE AIRCRAFT RETURNED TO SFO WHERE AN UNEVENTFUL TWO ENGINE LANDING WAS ACCOMPLISHED.  BLACK OIL WAS FOUND AND THE AIRCRAFT WAS FERRIED TO MSP FOR AN ENGINE CHANGE.
